Ghent University Academic Bibliography

Advanced

Enalapril/hydrochlorothiazide-induced angioneurotic edema and acute necrotizing pancreatitis

Isabelle Colle UGent, Patrick Peeters, Hendrik Reynaert and Daniel Urbain (2000) EUROPEAN JOURNAL OF INTERNAL MEDICINE. 11(1). p.45-47
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
EUROPEAN JOURNAL OF INTERNAL MEDICINE
Eur. J. Intern. Med.
volume
11
issue
1
pages
45 - 47
ISSN
0953-6205
DOI
10.1016/S0953-6205(99)00066-7
language
English
UGent publication?
no
classification
A2
copyright statement
I have transferred the copyright for this publication to the publisher
id
126159
handle
http://hdl.handle.net/1854/LU-126159
date created
2004-01-14 13:36:00
date last changed
2011-11-25 11:19:37
@article{126159,
  author       = {Colle, Isabelle and Peeters, Patrick and Reynaert, Hendrik and Urbain, Daniel},
  issn         = {0953-6205},
  journal      = {EUROPEAN JOURNAL OF INTERNAL MEDICINE},
  language     = {eng},
  number       = {1},
  pages        = {45--47},
  title        = {Enalapril/hydrochlorothiazide-induced angioneurotic edema and acute necrotizing pancreatitis},
  url          = {http://dx.doi.org/10.1016/S0953-6205(99)00066-7},
  volume       = {11},
  year         = {2000},
}

Chicago
Colle, Isabelle, Patrick Peeters, Hendrik Reynaert, and Daniel Urbain. 2000. “Enalapril/hydrochlorothiazide-induced Angioneurotic Edema and Acute Necrotizing Pancreatitis.” European Journal of Internal Medicine 11 (1): 45–47.
APA
Colle, I., Peeters, P., Reynaert, H., & Urbain, D. (2000). Enalapril/hydrochlorothiazide-induced angioneurotic edema and acute necrotizing pancreatitis. EUROPEAN JOURNAL OF INTERNAL MEDICINE, 11(1), 45–47.
Vancouver
1.
Colle I, Peeters P, Reynaert H, Urbain D. Enalapril/hydrochlorothiazide-induced angioneurotic edema and acute necrotizing pancreatitis. EUROPEAN JOURNAL OF INTERNAL MEDICINE. 2000;11(1):45–7.
MLA
Colle, Isabelle, Patrick Peeters, Hendrik Reynaert, et al. “Enalapril/hydrochlorothiazide-induced Angioneurotic Edema and Acute Necrotizing Pancreatitis.” EUROPEAN JOURNAL OF INTERNAL MEDICINE 11.1 (2000): 45–47. Print.